# SDR DALA2022020700778

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 AD RELATED 5340-01075-03A TO UPDATE CARD 1/730 MIGRATED ATTACHMENT FITTINGS MLG ACTUATOR BUSHING FWD LUG AT LH MAIN LANDING GEAR ACCORDING ER/A 596650-14D. CORRECTIVE ACTION: COMPLIED WITH ERA. (2112905)
